# SDR FDEA201001070039

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510259
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT TORQUE BOX WEB LIGHTENING HOLE IS CRACKED.  CUT-OUT DAMAGE  IAW SRM REV 102, 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1, AND 53-10-2. INSTALLED REPAIR DOUBLER AT BS 1303 IAW SRM 51-30-2.
